Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed period, prescribed primolut N. Will it help?

Hi I am 24 years old unmarried 07 days delayed period my doc suggested me primoult-n 5mg 2 each day lasting for 5 days. it never happened with me before. Being Muslim i am fasting for last 19 days. I have gone trough many research saying primoult n is to stop periods. then how it can help me. 3 months back i also had surgery for breast lumpectomy . pls help its urgent
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Start taking tablet primolut N for five days.
After stopping this tablet there will be withdrawal bleeding after 3-4 days.
and afterwards you will have your normal period following next month.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor